# SDR P5CA2017042500097

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,332 hours, 2,554 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Part number: J1220G08
- Condition: Cracked
- Location: D Sump Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SUPPORT CLAMP ON THE D SUMP SUPPLY FOUND CRACKED.  REPLACED THE CLAMP IAW AMM TASK 70-50-00-912-031-600 REV 120A.
